Approximation by Using the Meyer-König and Zeller Operators Based on (p, q)-Analogue

Creative Commons License

Kadak U., Khan A., Mursaleen M.

Filomat, vol.35, no.11, pp.3767-3779, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 11
  • Publication Date: 2021
  • Doi Number: 10.2298/fil2111767k
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.3767-3779
  • Keywords: p, q)-integers, statistical convergence, Korovkin type approximation theorem, linear positive operators, rate of convergence, WEIGHTED STATISTICAL CONVERGENCE, LUPAS Q-ANALOG, BEZIER CURVES, DIFFERENCE OPERATOR, BERNSTEIN, THEOREMS, SUMMABILITY, KONIG
  • Gazi University Affiliated: Yes


© 2021, University of Nis. All rights reserved.In this paper, a generalization of the q-Meyer-König and Zeller operators by means of the (p, q)-calculus is introduced. Some approximation results for (p, q)-analogue of Meyer-König and Zeller operators denoted by Mn,p,q for 0 < q < p ≤ 1 are obtained. Also we investigate classical and statistical versions of Korovkin type approximation results based on proposed operator. Furthermore, some graphical examples for convergence of the operators are presented.